# SDR SIMA20201015004

- Difficulty date: October 15, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Gouged
- Location: Frame 19a-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT REINFORCING WEB IS GOUGED JUST ABOVE THE DOOR HINGE.  C/A: INSTALLED FABRICATED FILLER, SHIM, AND INTERNAL DOUBLER ON SERVICE DOOR REINFORCING WEB, IAW ENVOY ERS-EM-53MR-4214.
